MAUDE Adverse Event Report: DePuy Orthopaedics Inc US S-ROM; Orthopedic Manual Surgical Instrument

DePuy Orthopaedics Inc US S-ROM; Orthopedic Manual Surgical Instrument
Catalog Number 530360
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> according to the information provided: "it was reported that t handle would not disengage with reamers".The product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the returned device found no indication of a device defect. device had signs of usage on its overall surface and it was returned alone, with no mating component connected to its connector/assembly area.No other anomalies were noted.Even though the conditions in which the reported failure cannot be replicated and the mating component was not returned for evaluation, a functional test was performed using a depuy synthes hudson adaptor connector (pn:244000520) sample.The functional test revealed both devices were able to assemble correctly and no sign of undesired movement nor resistance during both assembly and disassembly process.The reported complaint was not confirmed based on the evaluation results.Although no product defect was identified, other circumstances during device use may have contributed to the reported condition, which could not be replicated during laboratory testing.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review
=
> a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code ak1202 provided is not a valid finished goods lot number.Corrected: h3.

Brand Name
S-ROM
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50740055
Report Number1818910-2026-15670
Device Sequence Number10633766
Product Code LXH
UDI-Device Identifier10603295171546
UDI-Public(01)10603295171546(10)AK1202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530360
Device Lot NumberAK1202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight141 LB